Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Having medications for ear infection. Bowel movements nicely shaped, firmer. Is it due to Musinex?

Just curious, after being on Musinex for several weeks ( inner ear infection and now plugged Eustachian tube ) and Cipro initially then Dr. switched me to Prednisone for 10 bowel movements, that are usually soft and shapeless have been nicely shaped and firmer consistently which makes me think it s something about the Musinex. I rarely ever deal with constipation but sometimes wish for firmer, easier to control bowel movements. I am a once a morning go-er and have a gluten sensitivity and have been off gluten for 2 yrs now with wonderful results but maybe less fiber w/o the wheat...not sure but wish I could maintain this firmer stool. Do you think the Musinex is responsible for this nice trend? Linda
Asked On : Thu, 14 Feb 2013
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Gastroenterologist 's  Response
Hi Linda,
Thanks for posting your query.
I am Dr.Ratnakar and I am pleased to assist you.
Mucinex only loosens the mucus and make it thin. I do not think that is responsible for making the stool firm.
Adequate fiber only would make the stool well formed.
Dr.Ratnakar Kini
Answered: Fri, 4 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor